Mathematica Moravica
how to cite this article
share this article


  • citations in SCIndeks: 0
  • citations in CrossRef:[3]
  • citations in Google Scholar:[]
  • visits in previous 30 days:5
  • full-text downloads in 30 days:4


article: 5 from 5  
Back back to result list
2015, vol. 19, iss. 1, pp. 107-121
Inequalities of Jensen type for h-convex functions on linear spaces
Mathematics, College of Engineering & Science, Victoria University, Melbourne City, Australia + School of Computational & Applied Mathematics, University of the Witwatersrand, Johannesburg, South Africa
Some inequalities of Jensen type for h-convex functions defined on convex subsets in real or complex linear spaces are given. Applications for norm inequalities are provided as well.
Alomari, M., Darus, M. (2008) Hadamard-type inequalities for s-convex functions. Int. Math. Forum, 3, no. 37-40, 1965-1975
Alomari, M., Darus, M. (2008) The Hadamard's inequality for s-convex function. Int. J. Math. Anal, 2, no. 13-16, 639-646
Anastassiou, G.A. (2002) Univariate Ostrowski Inequalities, Revisited. Monatshefte fur Mathematik, 135(3): 175-189
Barnett, N.S., Cerone, P., Dragomir, S.S., Pinheiro, M.R., Sofo, A. (2001-2003) Ostrowski type inequalities for functions whose modulus of the derivatives are convex and applications. in: Inequality Theory and Applications, Chinju/Masan: Nova Sci. Publ, Vol. 2, 19-32, Preprint: 5 (2002), No. 2, Art. 1 [Online]
Beckenbach, E.F. (1948) Convex functions. Bulletin of the American Mathematical Society, 54(5): 439-461
Bombardelli, M., Varošanec, S. (2009) Properties of h-convex functions related to the Hermite-Hadamard-Fejér inequalities. Comput. Math. Appl, 58, no. 9, 1869-1877
Breckner, W.W. (1978) Stetigkeitsaussagen für eine Klasse verallgemeinerter konvexer Funktionen in topologischen linearen Räumen. Publ. Inst. Math. (Beograd) (N.S.), 23(37), 13-20, (German)
Breckner, W.W., Orbán, G. (1978) Continuity properties of rationally s-convex mappings with values in an ordered topological linear space. Cluj-Napoca: Universitatea “Babes-Bolyai”-Facultatea de Matematica, viii+92 pp
Cerone, P., Dragomir, S.S. Midpoint-type rules from an inequalities point of view. in: Anastassiou G.A. [ed.] Handbook of Analytic-Computational Methods in Applied Mathematics, New York: CRC Press, 135-200
Cerone, P., Dragomir, S.S., Roumeliotis, J. (1999) Some ostrowski type inequalities for π-τιμε differentiable mappings and applications. Demonstratio Mathematica, 32(4):
Cristescu, G. (2010) Hadamard type inequalities for convolution of h-convex functions. Ann. Tiberiu Popoviciu Semin. Funct. Equ. Approx. Convexity, 8, 3-11
Dragomir, S., Wang, S. (1998) Applications of Ostrowski's inequality to the estimation of error bounds for some special means and for some numerical quadrature rules. Applied Mathematics Letters, 11(1): 105-109
Dragomir, S.S., Cerone, P., Roumeliotis, J., Wang, S. (1999) A weighted version of Ostrowski inequality for mappings of Hölder type and applications in numerical analysis, Bull. Math. Soc. Sci. Math. Romanie, 42(90); 301-314; (4)
Dragomir, S.S., Pearce, C.E.M. (1998) Quasi-convex functions and Hadamard's inequality. Bulletin of the Australian Mathematical Society, 57(03): 377
Dragomir, S.S., Pečarić, J., Persson, L.E. (1996) Properties of some functionals related to Jensen's inequality. Acta Mathematica Hungarica, 70(1-2): 129-143
Dragomir, S.S., Wang, S. (1997) A new inequality of Ostrowski's type in L1􀀀norm and applications to some special means and to some numerical quadrature rules. Tamkang J. of Math., 239-244; 28
Dragomir, S.S. (1999) The Ostrowski's integral inequality for Lipschitzian mappings and applications. Computers & Mathematics with Applications, 38(11-12): 33-37
Dragomir, S.S. (2002) An inequality improving the first Hermite-Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products. J. Inequal. Pure Appl. Math, 3, No. 2, Article 31
Dragomir, S.S. (2002) An inequality improving the second Hermite-Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products. J. Inequal. Pure Appl. Math, 3, No.3, Article 35
Dragomir, S.S. (2002) Ostrowski type inequalities for isotonic linear functionals. J. Inequal. Pure Appl. Math, 3(5); 68
Dragomir, S.S., Mond, B. (1997) On Hadamard's inequality for a class of functions of Godunova and Levin. Indian J. Math, 39, no. 1, 1-9
Dragomir, S.S., Pecaric, J., Persson, L. (1995) Some inequalities of Hadamard type. Soochow J. Math, 21, no. 3, 335-341
Dragomir, S.S., Rassias, Th.M., ur. (2002) Ostrowski Type Inequalities and Applications in Numerical Integration. Kluwer Academic Publisher
Dragomir, S.S. (1999) Ostrowski's inequality for monotonous mappings and applications. J. KSIAM, 3(1); 127-135
Dragomir, S.S., Pearce, C.E.M. (1996) On Jensen's inequality for a class of functions of Godunova and Levin. Periodica Mathematica Hungarica, 33(2): 93-100
Dragomir, S.S. (2006) Bounds for the normalised Jensen functional. Bulletin of the Australian Mathematical Society, 74(03): 471
Dragomir, S.S. (2001) On the Ostrowski's inequality for Riemann-Stieltjes integral where is of Holder type and u is of bounded variation and applications. J Ksiam, 5, 1, 35-45
Dragomir, S.S. (2003) An Ostrowski like inequality for convex functions and applications. Revista Matemática Complutense, 16(2):
Dragomir, S.S. (2000) On the Ostrowski's inequality for Riemann-Stieltjes integral and applications. Korean J. Comput. Appl. Math., 7, 3, 611-627
Dragomir, S.S., Fitzpatrick, S. (1999) The hadamard inequalities for s-convex functions in the second sense. Demonstratio Mathematica, 32(4):
Dragomir, S.S., Fitzpatrick, S. (2000) The jensen inequality for s-breckner convex functions in linear spaces. Demonstratio Mathematica, 33(1):
Dragomir, S.S. (2001) On the Ostrowski's integral inequality for mappings with bounded variation and applications. Mathematical Inequalities & Applications, (1): 59-66
Dragomir, S.S., Dragomir, S.S. (2011) Inequalities of Trapezoidal Type. in: Springer Briefs in Mathematics, New York, NY: Springer Nature America, Inc, str. 77-112
Farissi, A.E. (2010) Simple proof and refinement of Hermite-Hadamard inequality. Journal of Mathematical Inequalities, (3): 365-369
Godunova, E.K., Levin, V.I. (1985) Inequalities for functions of a broad class that contains convex, monotone and some other forms of functions. (Russian) Numerical mathematics and mathematical physics. Moscow: Moskov. Gos. Ped. Inst, Russian, 138-142, 166
Gulati, C., Lin, Y., Mishra, S., Rayner, J., Cerone, P., Dragomir, S.S. (2011) New bounds for the three-point rule involving the riemann-stieltjes integral. in: Advances in Statistics, Combinatorics and Related Areas, World Scientific Pub Co Pte Lt, str. 53-62
Hudzik, H., Maligranda, L. (1994) Some remarks ons-convex functions. Aequationes Mathematicae, 48(1): 100-111
Kikianty, E., Dragomir, S.S. (2010) Hermite-Hadamard's inequality and the p-HH-norm on the Cartesian product of two copies of a normed space. Math. Inequal. Appl., 13, 1, 1-32
Kirmaci, U.S., Klaričić, B.M., Özdemir, M.E., Pečarić, J. (2007) Hadamard-type inequalities for s-convex functions. Applied Mathematics and Computation, 193(1): 26-35
Latif, M.A. (2010) On some inequalities for h-convex functions. Int. J. Math. Anal (Ruse), 4, no. 29-32, 1473-1482
Mitrinovic, D.S., Pecaric, J.E. (1990) Note on a class of functions of Godunova and Levin. C. R. Math. Rep. Acad. Sci. Canada, 12, no. 1, 33-36
Mitrinović, D.S., Lacković, I.B. (1985) Hermite and convexity. Aequationes Mathematicae, 28(1): 229-232
Pearce, C.E.M., Rubinov, A.M. (1999) P-functions, Quasi-convex Functions, and Hadamard-type Inequalities. Journal of Mathematical Analysis and Applications, 240(1): 92-104
Pecaric, J.E., Dragomir, S.S. (1989) On an inequality of Godunova-Levin and some refinements of Jensen integral inequality. in: Itinerant Seminar on Functional Equations, Approximation and Convexity, Cluj-Napoca, Univ. Babes-BolyaiRR, 263-268, Preprint, 89-6
Pečarić, J.E., Dragomir, S.S. (1991) A generalization of Hadamard's inequality for isotonic linear functionals. Radovi Mat., Sarajevo, 7, 299-303
Radulescu, M., Radulescu, S., Alexandrescu, P. (2009) On the Godunova-Levin-Schur class of functions. Mathematical Inequalities & Applications, (4): 853-862
Sarikaya, M.Z., Saglam, A., Yildirim, H. (2008) On some Hadamard-type inequalities for h-convex functions. Journal of Mathematical Inequalities, (3): 335-341
Set, E., Ozdemir, E.M., Sarikaya, Z.M. (2012) New inequalities of Ostrowski's type for s-convex functions in the second sense with applications. Facta universitatis - series: Mathematics and Informatics, vol. 27, br. 1, str. 67-82
Set, E., Özdemir, M., Sarikaya, M.Z. (2010) Inequalities of hermite‐hadamard type for functions whose derivatives absolute values are m‐convex. Acta Math. Univ. Comenian., str. 861-863
Tunç, M. (2013) Ostrowski-type inequalities via h-convex functions with applications to special means. Journal of Inequalities and Applications, 2013(1): 326
Varošanec, S. (2007) On h-convexity. Journal of Mathematical Analysis and Applications, 326(1): 303-311


article language: English
document type: unclassified
DOI: 10.5937/MatMor1501107S
published in SCIndeks: 25/03/2017

Related records

No related records